Antifungals making me depressed

Home The Candida Forum Candida Questions Antifungals making me depressed

This topic contains 4 replies, has 4 voices, and was last updated by  moochpb 6 years, 2 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #94381

    titan
    Participant
    Topics: 51
    Replies: 131

    Every time I try to take Coconut Oil or Nystatin, I get depressed and have crying spells. Is this something I should try to push through, or discontinue?

    #94384

    1533jd
    Member
    Topics: 46
    Replies: 112

    Push through. Do regular deep Breathing exercises to change your body over from running on its sympathetic nervous system (fight/flight nervous system) to its parasympathetic nervous system (calm nervous system). This will help die off. When you feel this uncomfortable and horrible, you must go out for a long walk otherwise it just drives you mad how paralysed you feel. (Irrespective of how ironic I sound)

    Unfortunately, the reason you are feeling this way is because the Nystatin and Coconut Oil are powerful antifungals, their job is to kill the candida cells. In doing so it releases toxins such as Acetaldehyde which makes you feel sick and depressed. Generally when you feel the die off is too extreme and you can’t cope, that is the first sign you should reduce your intake of the antifungal, find an amount which suits you and gradually increase the dosage from there.

    Keep going one step at a time.
    JD

    #94387

    raster
    Participant
    Topics: 104
    Replies: 6838

    These symptoms are liver symptoms. I personally feel really good when I take antifungals, so I feel the opposite (I used to feel bad though).

    -raster

    #94515

    titan
    Participant
    Topics: 51
    Replies: 131

    thanks guys. I can also tell that if I don’t go to the sauna, my toxicity builds up and symptoms are harder on me. Raster, do you have to keep going to the sauna even 1.5 years into the diet and basically symptom free?

    #94533

    moochpb
    Member
    Topics: 112
    Replies: 688

    I’ve added coconut oil tablespoons to my diet and on top of my antifungals. Experiencing very dry mouth, my white coating is gone somehow but I have raised bumps, looks like pimples. Enlarged taste buds. Anyway it’s causing too much so I’m easing off a few of the fungals

Viewing 5 posts - 1 through 5 (of 5 total)

The topic ‘Antifungals making me depressed’ is closed to new replies.